Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On the absence of positive eigenvalues of Schrödinger operators with long range potentials

Authors: Hubert Kalf and V. Krishna Kumar
Journal: Trans. Amer. Math. Soc. 275 (1983), 215-229
MSC: Primary 35P15; Secondary 35J10
MathSciNet review: 678345
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we consider the problem of obtaining upper bounds for the positive bound states associated with the Schrödinger operators with long range potentials. We have extended the size of the class of long range potentials for which one can establish the nonexistence of positive eigenvalues, improving upon the recent results of G. B. Khosrovshahi, H. A. Levine and L. E. Payne (Trans. Amer. Math. Soc. 253 (1979), 211-228).

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35P15, 35J10

Retrieve articles in all journals with MSC: 35P15, 35J10

Additional Information

PII: S 0002-9947(1983)0678345-4
Keywords: Schrödinger operator, long range potential, eigenvalue
Article copyright: © Copyright 1983 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia